# SDR CALA2022061001482

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 23,764 hours, 8,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Door 2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EXTERNAL EMER EXIT LIGHT DR 2L INOP. RELAMPED REF AMM  33-51-04-960-801 OPS CHECKED OK. ACCOMPLISHED INSPECTION OF THE EMERGENCY LIGHT SYSTEM,  EXTERNAL EMERGENCY EXIT LIGHT DOOR 2L CHKD OK.
